MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1701
Medical Device Problem Codes Fracture (1260); Unexpected Therapeutic Results (1631); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there were 6 cases of lead breakage/fracture, in all cases at the identical side of the lead, directly located at the transition from the rigid section to its flexible section.These all occurred during trial stages after the lead had been placed in the patient.In most cases, the fracture resulted in loss of isolation and exposure of the cable core/strand with short circuit, loss of connectivity to the patient's remote, loss of device function, and termination of the testing phase due to the removal of the lead.The physician is having to consider switching back to the previous trial device they've used for the time being because of the issue that occurred in the most recent 6 cases until the issue is resolved.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block g4: premarket/510(k) # - additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that the during the trial stage the percutaneous extension lead (pne) fractured at the transition from the rigid section to the flexible section.The fractured resulted in loss of isolation, exposure of the cable core or strand with short circuit, loss of connectivity to the patient's remote, loss of device function and termination of the testing phase due to removal of the lead.No further patient complications were reported.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon block g4: premarket / 510(k) # - additional premarket/510(k) p190006 block h11: corrections: block b1: adverse event or product problem block b2: outcomes attributed to adverse events block b5: describe event or problem block d3: manufacturer email block h6: device codes this event does not report any product malfunction, nor is there any allegation of patient/user harm.Upon further review by the manufacturer, this was determined to not meet the criteria for a reportable event.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24958586
Report Number2124215-2026-21876
Device Sequence Number9890400
Product Code EZW
UDI-Device Identifier10810005340134
UDI-Public(01)10810005340134(11)241120(17)270531(10)AK10000050
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1701
Device Catalogue Number1701
Device Lot NumberAK10000050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/22/2026
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexUnknown